# SDR CALA2018020500493

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL AT FRAME 68 HAS SPOT OF CORROSION. REPAIRED AFT CABIN R2 DOOR SILL AT FRAM 68 IAW SRM 53-41-14 -300-001 PAR 2.A REPAIR PRINCIPLE 7 FIG 20101.
